# SDR DALA2022092706316

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 110,289 hours, 16,223 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 DOOR 1L SLIDE INDICATOR LIGHT NOT WORKING. CORRECTIVE ACTION: NO TROUBLE FOUND OPS NML. (8989395)
